Title

Convergence of Electromagnetic Field Components across Discontinuous Permittivity Profiles

Document Type

Article

Publication Date

3-2000

Publication Source

Journal of the Optical Society of America A

Abstract

We provide further insight into why the inverse rule [J. Opt. Soc. Am. A 13, 1870 (1996)] for multiplying two finite Fourier series of two pairwise discontinuous functions yields correct results at the point of discontinuity.

Inclusive pages

491-492

ISBN/ISSN

1084-7529

Comments

Permission documentation is on file.

Publisher

Optical Society of America

Volume

17

Issue

3

Peer Reviewed

yes